MathSciNet Relay Station
MathSciNet bibliographic data
MR2177310 (2007e:49006) 49J20 (35K55 49K20 49N60)
Amann, H.; Quittner, P. Optimal control problems with final observation governed by explosive parabolic equations. SIAM J. Control Optim. 44 (2005), no. 4, 1215–1238 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement